# SDR USAA920081910

- Difficulty date: October 16, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 30,947 hours, 12,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE NR 8351550 FLT 683 BOI-PHX EMERGENCY LIGHT FLASHLIGHT A JUMPSEAT INOPERATIVE.  R&R JUMPSEAT FLASHLIGHT A BATTERY.  OPS CHECK WAS GOOD.
